# SDR DALA2022111007280

- Difficulty date: November 8, 2022
- Submitted: November 10, 2022
- Operation: Air carrier
- Aircraft: N820DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33960
- Aircraft time: 50,135 hours, 24,650 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Out Of Adjust
- Location: Lt Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT ENTERANCE DOOR EICAS MSG ON TAKEOFF PASSING ~100 KTS. ILLUMINATED ONLY MOMENTARILY FA NOTED NO ABNORMAL INDICATIONS OR NOISES. ADJUST AFT LT DOOR SENSOR REF B757 AMM 52-71. OPS CHECK GOOD. (7278890)
